Im having another bad day that is just making me want to cry and dissappear...want to be hapy and enjoy and do things as I did.Now I don't enjoy nothing...im angry upset depressed sad so much more. I am perscribed celexa 20 mg one a day.
I have wellbutrin 150mg that I took twice a day that did not work...and zoloft 75 mg a day. they did not work either....I was perscribed celexa
want to take them both either wellbutrin or zolof i already took my celexa
Don't give up hope yet. Look at me, Zoloft even at 200Mgs a day stopped working for me in a short time. Welbutrin never worked for me even when combined with other antidepressants.
(regarding Welbuterin I hear so many people say that drug doesn't work at all for them. Probably because it's just a dopamine Reuptake Inhibitor.)
As for Celexa.... One of the few I have not taken but I doubt that SSRI would work for me either.
Hope is not lost for you. There is a million things that may not yet have been properly addressed regarding your condition. Questions such as are you Uni-polar, Bi-polar and if so what catagory of Bi-polar.
You must also keep open to the idea that perhaps your depression is caused not by a depletion of Serotonin, but rather a depletion of Norephnepherine in the brain. In that case none of those drugs you listed would help.
Then lets also think about augmentation which may produce a response for you.
So many things left that you have not tried. Too soon to throw in the towel already.
Are you under the care of a good Psychiatrist? You never know maybe the Psychiatrist you have is a dud. I have had 2 P-docs in my life that were not at all good at their craft and it didn't take me long to figure it out. I just found another that did know his stuff and was more agressive with my meds.
No lost hope for you. I know it feels that way, but that just the beast of depression talking. Try not to let that beast win. If you get proactive now to fight this illness then you will find releif in time. I know it's so hard to make the calls to all the doctors when it feels like you have one foot in a coffin, but you have to pull that last bit of energy out and get active with finding help.
I can t say that I understand anymore than I participate in this forum and I appreciate your post. You succinctly say how many of us feel from TIME TO TIME.
And that is my advice - the same that was given to me - hang on to any shred of hope or sanity that you can - things will get better -by the sounds of it - they can only get better for you than today.
It is the christmas season and despite the popular myth - its a awful time for many.
Me I admit. You?
Oh my dear I have been like you for weeks now. In the depths of dispair. I think most people on this site are the same. I know it does not sound like help when we say stick with it, it will get better, because at this moment in time you feel it never will. Believe me I have felt I could die, and it has been so difficult. But, yes it gradually does get better. You must take your medication, and you must find the one that suits you. I have tried many, some had bad side effects, some suited. I think the one I am on now Venaflaxine suits me, and I have had it in the past with no side effects. So difficult for you now. Just remember we are your friends and will support you through tis. Keep posting, and tell us how you are. I send love and hugs to you my dear girl.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.